Jump to content
AcePeaker

Baclofen Newbie & Decreased Libido

Recommended Posts

AcePeaker

Hi everyone - I just started to take Baclofen about a month ago and am working my way up the dosage.  I'm at 150 mg/day or so, and am definitely experiencing side effects such as drowsiness, but definitely a marked decrease in my sex drive, specifically my ability to retain an erection and orgasm.  I don't sense any decrease in my sex drive, but my performance is definitely affected.   Have any of you experienced this, and if so, was it attributable to any specific thing?  I'm wondering if I just ramped up my dosage too quickly - I started at 100 mg/day right out of the gate, and am wondering if I should have been more gradual.  Any advice is and feedback is very welcome!!  Thank you.

Share this post


Link to post
Share on other sites
Felina

Hi @AcePeaker,

Sorry for the delayed reply. I don't know how I missed your post.

That is a VERY common side effect of baclofen for men. I know that @Jetsman32 reported the same experience, as well as several other men on the boards. I don't have any advice, but a lot of side effects of baclofen (sexual side effects included) subside once you are on a stable dose. 

Share this post


Link to post
Share on other sites
AcePeaker

Hi Felina,

Thank you so much for getting back to me - I'm kind of going into this on my own not quite sure what the most appropriate dosage plan would be for me.  Do you know of any guides out there that would outline a general approach to dosage?  I jumped right in and at 120-150mg per day, and am wondering if I should ramp up first before going in at that level.  Any feedback, suggestions or link to info would be amazing.  Thank you so much.

Share this post


Link to post
Share on other sites
Felina

Hi Ace, You will need register or log in to read this content that French physicians developed for baclofen titration. Generally, a sane titration schedule starts out at 10-15 mgs/day and then increase by 10 mgs or so every 4 days. I always tell people this: slow and steady is the name of the game. Severe side effects often don't show up for 3-4 days after an increase, and side effects can show up suddenly even when people don't have them early on.  If you are already on a steady dose, I would suggest going up slowly, at the rate mentioned above. My observations have been that most people who quit taking baclofen jump ship because of side effects, often as a result of titrating up too fast. 

When you "hit the switch" to indifference, it is wise to stay at or very near that dosage for a long period. 

Good luck, and keep us posted!

  • Like 2

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×